Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Double Poisson algebras


Author: Michel Van den Bergh
Journal: Trans. Amer. Math. Soc. 360 (2008), 5711-5769
MSC (2000): Primary 53D30
DOI: https://doi.org/10.1090/S0002-9947-08-04518-2
Published electronically: June 5, 2008
MathSciNet review: 2425689
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we develop Poisson geometry for non-commutative algebras. This generalizes the bi-symplectic geometry which was recently, and independently, introduced by Crawley-Boevey, Etingof and Ginzburg.

Our (quasi-)Poisson brackets induce classical (quasi-)Poisson brackets on representation spaces. As an application we show that the moduli spaces of representations associated to the deformed multiplicative preprojective algebras recently introduced by Crawley-Boevey and Shaw carry a natural Poisson structure.


References [Enhancements On Off] (What's this?)

  • 1. A. Alekseev, Y. Kosmann-Schwarzbach, and E. Meinrenken, Quasi-Poisson manifolds, Canad. J. Math. 54 (2002), no. 1, 3-29. MR 1880957 (2002k:53157)
  • 2. A. Alekseev, A. Malkin, and E. Meinrenken, Lie group valued moment maps, J. Differential Geom. 48 (1998), no. 3, 445-495. MR 1638045 (99k:58062)
  • 3. M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A 308 (1983), no. 1505, 523-615. MR 702806 (85k:14006)
  • 4. R. Bocklandt and L. Le Bruyn, Necklace Lie algebras and noncommutative symplectic geometry, Math. Z. 240 (2002), no. 1, 141-167. MR 1906711 (2003g:16013)
  • 5. W. Crawley-Boevey, A note on non-commutative Poisson structures, math.QA/0506268.
  • 6. -, Preprojective algebras, differential operators and a Conze embedding for deformations of Kleinian singularities, Comment. Math. Helv. 74 (1999), no. 4, 548-574. MR 1730657 (2001c:16028)
  • 7. W. Crawley-Boevey, P. Etingof, and V. Ginzburg, Noncommutative geometry and quiver algebras, Advances in Mathematics 209 (2007), 274-336. MR 2294224 (2008a:14006)
  • 8. W. Crawley-Boevey and P. Shaw, Multiplicative preprojective algebras, middle convolution and the Deligne-Simpson problem, Adv. Math. 201 (2006), 180-208. MR 2204754 (2006m:16015)
  • 9. W. Crawley-Boevey and M. P. Holland, Non-commutative deformations of Kleinian singularities, Duke Math. J. 92 (1998), 605-635. MR 1620538 (99f:14003)
  • 10. J. Cuntz and D. Quillen, Algebra extensions and nonsingularity, J. Amer. Math. Soc. 8 (1995), no. 2, 251-289. MR 1303029 (96c:19002)
  • 11. V. Ginzburg, Non-commutative symplectic geometry, quiver varieties, and operads, Math. Res. Lett. 8 (2001), no. 3, 377-400. MR 1839485 (2002m:17020)
  • 12. M. Kontsevich, Formal (non)commutative symplectic geometry, The Gel$ '$fand Mathematical Seminars, 1990-1992 (Boston, MA), Birkhäuser Boston, Boston, MA, 1993, pp. 173-187. MR 1247289 (94i:58212)
  • 13. Y. Kosmann-Schwarzbach, Loday algebras (Leibniz algebras), available as http://math.polytechnique. fr/cmat/kosmann/lod.ps.
  • 14. L. Le Bruyn, Noncommutative geometry@n, volumes 1/2, neverendingbooks.org, 2005.
  • 15. L. Le Bruyn and G. Van de Weyer, Formal structures and representation spaces, J. Algebra 247 (2002), no. 2, 616-635. MR 1877866 (2002m:16028)
  • 16. J.-L. Loday, Une version non commutative des algèbres de Lie: Les algèbres de Leibniz, Enseign. Math. (2) 39 (1993), no. 3-4, 269-293. MR 1252069 (95a:19004)
  • 17. G. Van de Weyer, Double Poisson structures on finite dimensional semi-simple algebras, math.AG/0603533.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53D30

Retrieve articles in all journals with MSC (2000): 53D30


Additional Information

Michel Van den Bergh
Affiliation: Departement WNI, Limburgs Universitair Centrum, 3590 Diepenbeek, Belgium
Email: michel.vandenbergh@uhasselt.be

DOI: https://doi.org/10.1090/S0002-9947-08-04518-2
Keywords: Non-commutative geometry, p{{oly-vector}} fields, Schouten bracket
Received by editor(s): March 30, 2006
Published electronically: June 5, 2008
Additional Notes: The author is a senior researcher at the FWO
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society